Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Existence and nonlinear stability of steady states of the Schrödinger-Poisson system

Title data

Markowich, Peter A. ; Rein, Gerhard ; Wolansky, Gershon:
Existence and nonlinear stability of steady states of the Schrödinger-Poisson system.
In: Journal of Statistical Physics. Vol. 106 (2002) Issue 5-6 . - pp. 1221-1239.
ISSN 1572-9613
DOI: https://doi.org/10.1023/A:1014050206769

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jul 2015 07:40
Last Modified: 22 Jul 2015 07:40
URI: https://eref.uni-bayreuth.de/id/eprint/16913